... since I've switched. I get shaky and seems like I have vertigo. It felt like my eyes were crossing other day at work. I can't see my doctor until next week but I don't know if I should keep taking same dose or what to do. I can't afford to miss work but I don't feel right.
Although they are the same drug, different manufacteurs have varying degree of bioavailabilty. You may be experiencing signs of an increased serum level of phenytoin. Although your symptoms are mild currently, it would be best to get a lab level drawn at the emergency room. On arrival it is best to indicate when you switched from generic to brand name, along with any other medications you are taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2012 • 1 answer
Posted 19 Mar 2012 • 1 answer
Posted 10 Dec 2012 • 1 answer
Posted 22 May 2015 • 1 answer
Posted 29 Jun 2017 • 0 answers